| Catalog Number |
21-7301-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that after the addition of hydromorphone and saline in a 50 ml cassette, the leak was detected from the cassette bladder during priming.The reported leaking will expose the health care professional to the drugs which will cause harm.There was no patient involvement, and no patient harm reported.